# SDR QXEA0101004

- Difficulty date: May 29, 2001
- Submitted: July 3, 2001
- Operation: Air carrier
- Aircraft: N481US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11230
- Aircraft time: 31,599 hours, 38,441 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC - SEAT TRACK BL600L SUPPORT ANGLE CRACKED AT STATION 4175, INBOARD SIDE. REPAIRED IAW FOKKER SRM 51-31-01, PARAGRAPH 7, PAGES 13 AND 14.
